U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

what does acetaminophen, aspirin do that causes bloody stool?

1 doctor answer2 doctors weighed in
Dr. Michael Zevitz
Internal medicine 37 years experience
Several things: Aspirin can cause erosion of the lining of the stomach, sometimes leading to an ulcer, along with decreased platelet function that can worsen bleeding from the stomach. Acetominophen can irritate the stomach lining, leading to gastritis, which can cause bleeding.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Related questions

A 39-year-old member asked:
2 doctor answers3 doctors weighed in
A 33-year-old member asked:
2 doctor answers2 doctors weighed in
A 47-year-old member asked:
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
2 doctor answers3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 9, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.